


default search action
"Soliton solutions of Burgers equations and perturbed Burgers equation."
Anwar Ja'afar Mohamad Jawad, Marko D. Petkovic, Anjan Biswas (2010)
- Anwar Ja'afar Mohamad Jawad, Marko D. Petkovic, Anjan Biswas:

Soliton solutions of Burgers equations and perturbed Burgers equation. Appl. Math. Comput. 216(11): 3370-3377 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













